Rebekah Jones

Visiting Assistant Professor of Mathematics - Mathematics - Natural Sciences

Rebekah Jones

Ph.D. Mathematics, University of Cincinnati.
B.S. in Mathematics, University of Cincinnati

Recently at the University of Cincinnati, Dr. Jones taught applied calculus, college algebra and mathematics of social choice. Her research interests are in quasiconformal maps on metric spaces and modulus of curves and surfaces, as well as sets of finite perimeter and problems in geometric measure theory.


R. Jones, P. Lahti and N. Shanmugalingam, “Modulus of families of sets of finite perimeter and quasiconformal maps between metric spaces of globally Q-bounded geometry”. Indiana University Mathematics Journal 69, no. 1, Special Issue (2020), pp. 265–293. arXiv:1806.06211 [math.MG].

R. Jones and P. Lahti, “Duality of Moduli and Quasiconformal Mappings in Metric Spaces”. Analysis and Geometry in Metric Spaces 8, no. 1 (2020), pp. 166–181. arXiv:1905.02873 [math.MG]

Rebekah Jones Curriculum vitae